# SDR DXTA2022101972380

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 13,963 hours, 9,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FOLLOWING POWER ON CHECLIST , STEP 5 EMER LTS - ARM, NONE OF THE EMERGENCY LIGHTS COME ON.  THEY DO TURN ON WITH SWITCH IN ON POSSITION (YES, MAIN BATTERIES ARE OFF DURING TEST).  THIS IS POSSIBLE INDICATION A RELAY IS STUCK OR BURNED OUT BACK IN J-BOX.  NSTALLED NEW CUSTOMER SUPPLIED FUSE P/N: S2565-5. PERFOMRED OPS CHECK IN REF WITH CE 680 AMM 33-50-00. NO FAULTS FOUND. RETURNED AIRCRAFT TO INITIAL CONDITION.
